# SDR DALA2015052703524

- Difficulty date: May 22, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 38,412 hours, 33,615 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1508
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR CRACKED SHEAR TIE AT BS 1508, JUST INBD OF L2L. REPLACED SHEAR TIE IAW SRM 51-00-01.
